# SDR AALA201903019013

- Difficulty date: February 28, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 57,993 hours, 21,834 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR NR 2 HINGE FITTING HAD EXCESSIVE PLAY AND WAS WORN,  AIRCRAFT WAS GROUNDED.  REPLACED HINGE FITTING IAW AMM 55-16-42.
